Health knowledge made personal
Join this community!
› Share page:

I have acid reflux and take Nexium. Can B Complex vitamins cause acid reflux?


Posted by teacher

I was diagnosed in November 2009 with acid reflux by an ENT specialist.  I have been taking Nexium and was told it could take as long as six months before I will notice a significant difference.  My ears will hurt and burning in chest.  My diet is restricted to the rather bland until I am better.  My Gyn doctor suggested the B complex to help with tiredness along with excercise.  I do not want to take anything else if it will interfere with the healing process. 
 
Answers (1)
Sort by: Newest first | Oldest first
Go and see a chiropracter, they will help tremendously with the acid reflux! Trust me on this one, im not the only one it has helped with!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: